Alert archive / Texas / Flash Flood Warnings in 2015

Flash Flood Warning 113, NWS Corpus Christi, TX

October 24, 20154 counties in Texas

NWS Corpus Christi, TX issued this flash flood warning at Oct 24, 2015, 12:40 PM CDT for 4 counties in Texas. It was in force for 95 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 24, 2015, 12:40 PM CDT (17:40 UTC)
Expired
Oct 24, 2015, 2:15 PM CDT
In force
95 min
Issued by
NWS Corpus Christi, TX
Area
Storm-based polygon
Flood severity
None

Counties Bee County, TX, Goliad County, TX, Live Oak County, TX, San Patricio County, TX

The radar

The Corpus Christi radar (KCRP), 83 km from the middle of the area, began a volume at 17:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 12:00Z, 5.7 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 12:00Z on 2015-10-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1121 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 12:00Z on 2015-10-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 87 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1121 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
628 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
87 m²/s²
0-3 km storm-relative helicity
140 m²/s²
Significant tornado parameter
0.4
Supercell composite
3.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

619 
WGUS54 KCRP 241740
FFWCRP
TXC025-175-297-409-241915-
/O.NEW.KCRP.FF.W.0113.151024T1740Z-151024T1915Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1240 PM CDT SAT OCT 24 2015

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI  HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHWESTERN SAN PATRICIO COUNTY IN SOUTHERN TEXAS...
  LIVE OAK COUNTY IN SOUTHERN TEXAS...
  BEE COUNTY IN SOUTHERN TEXAS...
  WESTERN GOLIAD COUNTY IN SOUTHERN TEXAS...

* UNTIL 215 PM CDT

* AT 1239 PM CDT...DOPPLER RADAR INDICATED HEAVY RAIN ACROSS THE
  WARNED AREA. UP TO THREE INCHES OF RAIN HAVE ALREADY FALLEN. FLASH
  FLOODING IS LIKELY ONGOING OR WILL BEGIN SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  BEEVILLE...MATHIS...GEORGE WEST...THREE RIVERS...SKIDMORE...CHOKE
  CANYON...ST. PAUL...LAKE CITY...BERCLAIR...MOUNT LUCAS...
  OAKVILLE...TULETA...NELL...TULSITA...NORMANNA...PAWNEE...KARON...
  ANNAROSE...CHARCO AND ARGENTA.

ADDITIONAL RAINFALL AMOUNTS OF 2 TO 3 INCHES ARE POSSIBLE IN THE
WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 2887 9742 2826 9747 2817 9754 2815 9751
      2818 9747 2808 9748 2807 9832 2861 9833
      2879 9810 2869 9801 2872 9792 2867 9778
      2886 9751

$$

PZ

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this flash flood warning went out at Oct 24, 6:47 AM CDT, 5 hours 53 minutes earlier.

Area forecast discussion, Oct 24, 6:47 AM CDT, 5 hours 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
647 AM CDT SAT OCT 24 2015

.DISCUSSION...SEE AVIATION BELOW FOR 12Z TAF UPDATE.

&&

.AVIATION...CONDITIONS WILL DETERIORATE THROUGH TODAY AS COVERAGE
OF HEAVY RAIN SHOWERS AND THUNDERSTORMS INCREASES OVER ALL OF
SOUTH TEXAS. MVFR CIGS ARE EXPECTED TO LOWER TO IFR BY THE MID
MORNING ALONG WITH INCREASING SHOWERS AND THUNDERSTORMS. HEAVY
RAIN WILL REDUCE VSBYS THROUGH MUCH OF THE PERIOD AS WELL. GUSTY
SOUTHEAST WINDS THIS MORNING WILL GRADUALLY TRANSITION TO A WINDY
NORTHERLY FLOW THIS EVENING AND OVERNIGHT. COVERAGE OF RAIN WILL
SLOWLY DECREASE FROM WEST TO EAST LATE TONIGHT. CIGS WILL IMPROVE
SLIGHTLY TO MVFR LATE TONIGHT OVER LRD/ALI/CRP. RAINFALL AND LOW
CIGS EXPECTED TO CONTINUE OVER VCT THROUGH THE END OF THE PERIOD
THOUGH.

&&

.PREV DISCUSSION... /ISSUED 459 AM CDT SAT OCT 24 2015/

SHORT TERM (TODAY THROUGH SUNDAY)...CONDITIONS STILL FAVORABLE
FOR WIDESRPEAD HEAVY RAIN EVEN TO UNFOLD THROUGH TODAY AND
TOMORROW. A STEADY STREAM OF DEEP MOISTURE IS KEEPING PWAT VALUES
OF 2.25-2.5 INCHES OR GREATER ACROSS ALL OF SOUTH TEXAS. AN UPPER
LVL TROUGH IS DIGGING INTO NORTHERN MEXICO/TEXAS AS A COLD FRONT
MOVES THROUGH CENTRAL TEXAS THIS MORNING. REMNANTS OF HURRICANE
PATRICIA CONTINUE MOVING NORTHEAST OVER NORTHEAST MEXICO WITH MORE
PACIFIC MOISTURE MOVING INTO THE REGION WITH THIS AS WELL. IN
ADDITION...A SURFACE LOW IS DEVELOPING OVER THE REGION AS WELL AND
WILL TRACK NORTHEAST UP THE COAST AND INTO LA OVER THE WEEKEND.
ALL THESE FACTORS ALONG WITH A DIVERGENT FLOW ALOFT WILL COMBINE
FOR WIDESPREAD SHOWERS AND STORMS PRODUCING HEAVY RAINFALL OVER
THE REGION TODAY AND TONIGHT. THIS AFTERNOON THROUGH TONIGHT THERE
IS A MARGINAL CHANCE FOR AN ISOLATED SEVERE STORM TO DEVELOP AND
PRODUCE A BRIEF TORNADO WITH THE VEERING LOW-LEVEL WIND PROFILE.

HIGHER FORECAST RAINFALL TOTALS ANTICIPATED ACROSS EASTERN
PORTIONS OF SOUTH TEXAS. THROUGH THE WEEKEND ANTICIPATE 1 TO 3
INCHES ACROSS THE RIO GRANDE PLAINS...TO 5 TO 8 INCHES OVER THE
COASTAL BEND AND VICTORIA CROSSROADS. ISOLATED LOCALLY HEAVIER
AMOUNTS CANNOT BE RULED OUT THROUGH.

TONIGHT THE COLD FRONT WILL PUSH SOUTH AS THE SURFACE LOW LIFTS
TO THE NORTHEAST. RAINFALL WILL SLOWLY DECREASE FROM WEST TO EAST
OVERNIGHT AND THROUGH THE DAY SUNDAY. WINDY CONDITIONS WILL
DEVELOP AS THE SURFACE LOW MOVES ALONG THE COAST AND WINDS AROUND
TO AN OFFSHORE FLOW.

LONG TERM (SUNDAY NIGHT THROUGH FRIDAY)...UPPER LEVEL TROUGH WILL
BE SWINGING THROUGH SOUTH TEXAS AT THE BEGINNING OF THE LONG TERM.
SURFACE LOW WILL HAVE EJECTED TO THE NORTHEAST AND BE LOCATED MOST
LIKELY ALONG THE UPPER TEXAS COAST. MUCH DRIER AIR WILL BE SITUATED
ACROSS SOUTH TEXAS BY SUNDAY EVENING WITH PW VALUES FALLING AT OR
BELOW 1.5 INCHES. LIGHT WRAP AROUND PRECIP MAY LINGER OVER EASTERN
SECTIONS INTO MONDAY BUT MOST LOCATIONS SHOULD BE RAIN FREE. MAIN
IMPACT BEHIND DEPARTING STORM SYSTEM WILL BE HAZARDOUS MARINE
CONDITIONS. GUSTS TO GALE FORCE WILL CONTINUE SUNDAY NIGHT INTO
EARLY MONDAY BEFORE SLOWING SUBSIDING DURING THE DAY ON MONDAY. A
GALE WARNING WILL REMAIN IN EFFECT THROUGH 12Z MONDAY...WITH SCA
LIKELY NEEDED INTO THE AFTERNOON AND EARLY EVENING HOURS. QUIET
WEATHER WILL OCCUR ACROSS THE REGION THROUGH THE MIDDLE PART OF THE
WEEK. LATEST GFS/ECMWF ARE IN DECENT AGREEMENT ON ANOTHER POTENT
SYSTEM MOVING OUT OF THE SOUTHWEST U.S. BY THE END OF THE
WEEK...WITH CHANCES OF SHOWERS AND THUNDERSTORMS RETURNING TO SOUTH
TEXAS BY FRIDAY.

MARINE...MODERATE TO STRONG ONSHORE FLOW AND HIGH SEAS WILL
CONTINUE TODAY. TONIGHT WINDS WILL INCREASE TONIGHT WITH FREQUENT
GUSTS TO GALE FORE DEVELOPING. STRONG ONSHORE FLOW WILL BECOME
OFFSHORE AS THE AREA OF LOW PRESSURE DEPARTS THIS REGION.

HYDROLOGY...WIDESPREAD HEAVY RAINFALL IS STILL EXPECTED ACROSSSOUTH
TEXAS THROUGH THE WEEKEND. FLASH FLOODING WILL BE POSSIBLE ACROSS
ALL AREAS. ADDITIONALLY...RIVER FLOODING MAY OCCUR.

&&

.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI    79  69  77  64  78  / 100 100  30  20  10
VICTORIA          77  67  73  61  75  / 100 100  50  20  20
LAREDO            78  63  76  61  78  / 100  40  20  10  10
ALICE             79  67  76  62  78  / 100  90  30  20  10
ROCKPORT          80  69  75  66  75  / 100 100  40  20  20
COTULLA           75  64  77  59  78  / 100  40  20  10  10
KINGSVILLE        80  69  77  63  78  / 100 100  30  20  10
NAVY CORPUS       80  70  77  67  76  / 100 100  30  20  20

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...FLASH FLOOD WATCH THROUGH SUNDAY EVENING FOR THE FOLLOWING
     ZONES: ARANSAS...BEE...CALHOUN...DUVAL...GOLIAD...JIM
     WELLS...KLEBERG...LA SALLE...LIVE OAK...MCMULLEN...NUECES...
     REFUGIO...SAN PATRICIO...VICTORIA...WEBB.

     COASTAL FLOOD WARNING UNTIL 7 PM CDT THIS EVENING FOR THE
     FOLLOWING ZONES: ARANSAS...CALHOUN...KLEBERG...NUECES...SAN
     PATRICIO.

     HIGH RIP CURRENT RISK THROUGH THIS EVENING FOR THE FOLLOWING
     ZONES: ARANSAS...CALHOUN...KLEBERG...NUECES.

GM...SMALL CRAFT ADVISORY UNTIL 10 PM CDT THIS EVENING FOR THE
     FOLLOWING ZONES: COASTAL WATERS FROM BAFFIN BAY TO PORT
     ARANSAS OUT 20 NM...COASTAL WATERS FROM PORT ARANSAS TO
     MATAGORDA SHIP CHANNEL OUT 20 NM...WATERS FROM BAFFIN BAY
     TO PORT ARANSAS FROM 20 TO 60 NM...WATERS FROM PORT ARANSAS
     TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM.

     GALE WARNING FROM 10 PM THIS EVENING TO 7 AM CDT MONDAY FOR THE
     FOLLOWING ZONES: BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT
     ARANSAS...BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT
     O'CONNOR...COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS
     OUT 20 NM...COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA
     SHIP CHANNEL OUT 20 NM...WATERS FROM BAFFIN BAY TO PORT
     ARANSAS FROM 20 TO 60 NM...WATERS FROM PORT ARANSAS TO
     MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM.

     SMALL CRAFT ADVISORY FROM 10 AM THIS MORNING TO 10 PM CDT THIS
     EVENING FOR THE FOLLOWING ZONES: BAYS AND WATERWAYS FROM
     BAFFIN BAY TO PORT ARANSAS...BAYS AND WATERWAYS FROM PORT
     ARANSAS TO PORT O'CONNOR.

&&

LK/84...AVIATION
Hazardous weather outlook, Oct 24, 5:40 AM CDT, 7 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
540 AM CDT SAT OCT 24 2015

TXZ229>234-239>247-251045-
LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
540 AM CDT SAT OCT 24 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS.

.DAY ONE...TODAY AND TONIGHT

A FLASH FLOOD WATCH IS IN EFFECT TODAY AND TONIGHT FOR ALL OF
SOUTH TEXAS. WIDESPREAD SHOWERS AND THUNDERSTORMS WILL PRODUCE
VERY HEAVY RAIN AND POSSIBLE FLASH FLOODING. THERE IS A MARGINAL
CHANCE FOR AN ISOLATED TORNADO TO DEVELOP OVER THE COASTAL BEND
THIS AFTERNOON AND TONIGHT.

THERE IS A HIGH RISK FOR DANGEROUS RIP CURRENTS ALONG GULF FACING
BEACHES.

A COASTAL FLOOD WARNING IS IN EFFECT FOR MINOR TO MODERATE TIDAL
OVERFLOW AT TIMES OF HIGH TIDE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THUNDERSTORM CHANCES WILL CONTINUE ON SUNDAY ACROSS SOUTH TEXAS. THE
THREAT OF HEAVY RAIN WILL PERSIST SUNDAY MORNING... ESPECIALLY OVER
THE COASTAL BEND INTO VICTORIA CROSSROADS.

A MODERATE TO HIGH RIP CURRENT RISK IS EXPECTED ALONG GULF
FACING BEACHES THIS WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO SUBMIT ANY REPORTS OF HEAVY RAINFALL
AND FLOODING THIS WEEKEND.

GMZ230-235-250-255-270-275-251045-
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
540 AM CDT SAT OCT 24 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MIDDLE TEXAS COASTAL
WATERS.

.DAY ONE...TODAY AND TONIGHT

A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE BAYS...COASTAL WATERS...AND
NEARSHORE WATERS THROUGH THIS EVENING DUE TO HIGH SEAS AND STRONG
WINDS.

A GALE WARNING IS IN EFFECT FOR THE BAYS...COASTAL WATERS...AND
NEARSHORE WATERS FROM 10 PM THIS EVENING THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

GALE CONDITIONS ARE LIKELY ON SUNDAY AS THE COASTAL LOW DEPARTS...
WITH SMALL CRAFT ADVISORIES LIKELY NEEDED FOR A SIGNIFICANT PERIOD
THEREAFTER.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO SUBMIT ANY REPORTS OF HEAVY RAINFALL
AND FLOODING THIS WEEKEND.

In the hours before

Special weather statement, Oct 24, 11:24 AM CDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1124 AM CDT SAT OCT 24 2015

TXZ229>232-239>241-244-241715-
MCMULLEN-LA SALLE-WEBB-BEE-SAN PATRICIO-JIM WELLS-DUVAL-LIVE OAK-
1124 AM CDT SAT OCT 24 2015

...A LINE OF SHOWERS WITH GUSTY WINDS WILL AFFECT SOUTHERN
MCMULLEN...NORTHWESTERN SAN PATRICIO...NORTHEASTERN WEBB...LIVE
OAK...SOUTHWESTERN BEE...NORTHERN DUVAL...NORTHERN JIM WELLS AND
SOUTHEASTERN LA SALLE COUNTIES...

AT 1123 AM CDT...A LINE OF SHOWERS WAS EXTENDING FROM BEEVILLE TO
NEAR COTULLA...AND MOVING SOUTH AT 30 MPH.

WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THESE SHOWERS.

LOCATIONS IMPACTED INCLUDE...
BEEVILLE...MATHIS...GEORGE WEST...LAKE CITY...MIDWAY...LOMA ALTA...
CLEGG...MOUNT LUCAS...RANCHO DE LA PARITA...SEVEN SISTERS...TYNAN...
ANNAROSE...FORT EWELL SITE...RIVER CREEK ACRES...ARGENTA...LAGARTO...
DINERO...LAKESIDE...LAKE CORPUS CHRISTI AND PERNITAS POINT.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE SHOWERS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 2805 9767 2791 9912 2831 9920 2843 9779
TIME...MOT...LOC 1623Z 340DEG 26KT 2840 9777 2827 9910

PZ
Special weather statement, Oct 24, 12:04 PM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1204 PM CDT SAT OCT 24 2015

TXZ229-239-241800-
LA SALLE-WEBB-
1204 PM CDT SAT OCT 24 2015

...STRONG WINDS OCCURING IN WEBB AND SOUTHERN LA SALLE COUNTIES...

AT 1201 PM CDT...AN AREA OF STRONG WINDS WAS MOVING SOUTH THROUGH LA
SALLE AND WEBB COUNTIES...ESPECIALLY ALONG THE RIO GRANDE.

WIND GUSTS UP TO 50 MPH ARE POSSIBLE.

LOCATIONS IMPACTED INCLUDE...
LAREDO...ENCINAL...RIO BRAVO...EL CENIZO...BOTINES...COLUMBIA
BRIDGE...UNITED SOUTH HIGH SCHOOL...BRUNI...RANCHOS PENITAS WEST...
CALLAGHAN...LAS TIENDAS...LA ESPERANZA RANCH AIRPORT...RIO BRAVO--EL
CENIZO...AGUILARES...UNITEC INDUSTRIAL PARK...LAREDO COUNTRY CLUB...
LAREDO INTERNATIONAL AIRPORT...RANCHITOS LAS LOMAS...MIRANDO CITY AND
TEXAS A&M INTERNATIONAL UNIVERSITY.

LAT...LON 2726 9949 2730 9949 2731 9954 2734 9951
      2741 9949 2749 9948 2750 9953 2757 9951
      2761 9955 2760 9958 2764 9960 2763 9964
      2768 9973 2820 9976 2820 9949 2815 9880
      2727 9880 2727 9933 2732 9937
TIME...MOT...LOC 1701Z 351DEG 17KT 2795 9913

PZ
Local storm report, Oct 24, 12:22 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1222 PM CDT SAT OCT 24 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1215 PM     TSTM WND DMG     FREER                   27.88N 98.62W
10/24/2015                   DUVAL              TX   911 CALL CENTER

            FREER POLICE REPORTED TREES AND POWER POLE LINES DOWN
            AROUND THE CITY.

&&

ANIEVES

The office that day

Everything else NWS Corpus Christi, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 24, 3:31 AM CDTAreal Flood AdvisoryCRPLive Oak, McMullen119 min
Oct 24, 4:38 AM CDTGale WarningCRP44 hr
Oct 24, 5:38 AM CDTAreal Flood AdvisoryCRPBee, Live Oak112 min
Oct 24, 5:49 AM CDTFlash Flood WarningCRPLive Oak116 min
Oct 24, 7:47 AM CDTAreal Flood AdvisoryCRPGoliad, Victoria118 min
Oct 24, 7:52 AM CDTAreal Flood AdvisoryCRPAransas, San Patricio53 min
Oct 24, 8:35 AM CDTFlash Flood WarningCRPWebb115 min
Oct 24, 9:14 AM CDTFlash Flood WarningCRPCalhoun, Refugio, Victoria2 hr
Oct 24, 9:37 AM CDTRiver Flood WarningCRPCalhoun, Refugio, Victoria21 days
Oct 24, 9:56 AM CDTFlash Flood WarningCRPAransas, Calhoun, Refugio, Victoria2 hr
Oct 24, 10:40 AM CDTFlash Flood WarningCRPBee, Goliad, Live Oak, McMullen, Refugio2 hr
Oct 24, 11:07 AM CDTSmall Craft AdvisoryCRP56 hr
Oct 24, 11:24 AM CDTSpecial Weather StatementCRPLive Oak51 min
Oct 24, 11:44 AM CDTWind AdvisoryCRPAransas, Bee, Calhoun, Goliad, Jim Wells, Kleberg and 5 more28 hr
Oct 24, 12:04 PM CDTSpecial Weather StatementCRPWebb56 min
Oct 24, 12:19 PM CDTSevere Thunderstorm WarningCRPDuval, Jim Wells, Webb41 min
Oct 24, 12:21 PM CDTAreal Flood AdvisoryCRPKleberg, Nueces3 hr
Oct 24, 12:23 PM CDTFlash Flood WarningCRPDuval, Jim Wells, Live Oak, Nueces, San Patricio2 hr
Oct 24, 12:32 PM CDTFlash Flood WarningCRPWebb88 min
Oct 24, 12:48 PM CDTSevere Thunderstorm WarningCRPBee, Jim Wells, Nueces, Refugio, San Patricio42 min
Oct 24, 12:55 PM CDTSevere Thunderstorm WarningCRPDuval, Jim Wells, Kleberg, Nueces, Webb50 min
Oct 24, 12:58 PM CDTSpecial Marine WarningCRP62 min
Oct 24, 1:24 PM CDTSpecial Marine WarningCRP51 min
Oct 24, 1:37 PM CDTTornado WarningCRPNueces23 min
Oct 24, 2:07 PM CDTFlash Flood WarningCRPDuval, Jim Wells, Kleberg, Live Oak, McMullen113 min
Oct 24, 2:07 PM CDTSpecial Marine WarningCRP53 min
Oct 24, 2:11 PM CDTFlash Flood WarningCRPKleberg, Nueces, San Patricio2 hr
Oct 24, 2:37 PM CDTTornado WarningCRPKleberg23 min
Oct 24, 2:55 PM CDTSpecial Marine WarningCRP2 hr
Oct 24, 3:10 PM CDTFlash Flood WarningCRPAransas, Goliad, Nueces, Refugio, San Patricio, Victoria3 hr
Oct 24, 3:32 PM CDTTornado WarningCRPNueces13 min
Oct 24, 3:44 PM CDTTornado WarningCRPAransas, San Patricio31 min
Oct 24, 3:57 PM CDTSpecial Marine WarningCRP93 min
Oct 24, 4:16 PM CDTCoastal Flood AdvisoryCRPAransas, Calhoun, Kleberg, Nueces, Refugio, San Patricio12 hr
Oct 24, 4:25 PM CDTFlash Flood WarningCRPKleberg, Nueces2 hr
Oct 24, 5:28 PM CDTSpecial Marine WarningCRP47 min

Nearby

Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.